# SDR AALA202506104845

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 93,392 hours, 12,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: G7 F/A FLASHLIGHT INOP. MAINTENANCE REPLACED G7 FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW DBJ1723.
